# SDR CALA2014040390747

- Difficulty date: April 1, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 50,128 hours, 10,686 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: Activated
- Location: Fire Loop
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE LOOP 1 ENG LT ON STATUS.  MEASURED INDIVIDUAL LOOP RESISTANCE AS FOLLOWS, M26004 2.5 OHM, M26005 7.7 OHM & M26006 5 .1 OHM ALL WITHIN LIMITS IAW FIM26-11-808.  UNABLE TO PROPERLY CHECK RESISTANCE TO GND OF LOOPS & WIRING DUE TO MEGGER 25577 OUT FOR CAL & BACKUP MEGGER UNUSABLE.
